Thank you for your question.
You may have swelling and bruising for quite a few days.My advice is to take Arnica Montana before & after. Stop taking NSAIDS one week prior to the treatment along with icing the area afterwards to help minimize the swelling & bruising.
Hope this helps
Bruising after Belotero
Any injection (whether with a needle or cannula) can cause a bruise. To minimize the chance of bruising, stop any aspirin, nonsteroidal anti inflammatory medications (Advil, Motrin, Ibuprofen, etc) or homeopathic medications (fish oil, ginkgo ginkoba, etc) two weeks prior to your treatment. In addition, avoid alcohol for two days before and after your procedure. Finally, avoid bending over (to tie your shoes, put on socks), lifting heavy objects, and strenuous exercise for two to three days following your injections. Some physicians advocate Arnika Forte starting one day prior to your procedure. If you do bruise, your board certified dermatologist may offer Ocumed patches and laser to rapidly resolve the bruise within 24 to 48 hours.
Also so remember you may have swelling after Belotero. Ice as much as possible after your treatment. I often use furosemide to minimize any swelling when injecting the tear troughs or lips.
Best set of luck,
Suneel Chilukuri, M.D.
Injections and Bruising
Bruising is possible with the use of both cannulas and needles. Bruising and swelling are typically the worst 48 hours post injection but can last up to 1-2 weeks depending on the patients' healing ability and severity of the bruise. I recommend that all of my patients discontinue NSAIDS, like Advil and aspirin, 2 weeks prior to a procedure. Other medications and foods that can promote bruising are naproxen, fish oil, vitamin E, flax seed oil, avocado, chocolate and alcohol. Start taking Arnica and Bromelain a few days prior to any injections which will help minimize bruising and swelling. In our practice, we offer IPL laser treatment to bruises which helps to break them up within 24-48 hours. Good luck!
Under Eye Filler and Bruising
Even with a cannula you can bruise in the delicate area under the eyes. Best to take Arnica a few days ahead and be certain not to be taking Aspirin or any other blood thinners. Best, Dr. Green
Under Eye fillers with cannulas
my patients almost never get a bruise with cannula use in this area. please see an expert and under treat the first time . Best, Dr. Emer.